RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Stokolos, Alexander M

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:359
Abstract pages:1446
Full texts:614
References:158
E-mail:

http://www.mathnet.ru/eng/person8457
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209934

Publications in Math-Net.Ru
1998
1. A. M. Stokolos, “On the strong differentiation of integrals of functions from multidimensional Hardy classes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 4,  64–68  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:4 (1998), 62–66
2. A. M. Stokolos, “On a problem of Zygmund”, Mat. Zametki, 64:5 (1998),  749–762  mathnet  mathscinet  zmath; Math. Notes, 64:5 (1998), 646–657  isi
1996
3. A. M. Stokolos, “Rate of strong differentiation of integrals”, Mat. Zametki, 59:4 (1996),  565–585  mathnet  mathscinet  zmath; Math. Notes, 59:4 (1996), 405–420  isi
4. A. M. Stokolos, “Differentiation of integrals by bases without the density property”, Mat. Sb., 187:7 (1996),  113–138  mathnet  mathscinet  zmath; Sb. Math., 187:7 (1996), 1061–1085  isi  scopus
1995
5. A. M. Stokolos, “To M. De Guzmán's question on Fourier multipliers of polygonal domains”, Sibirsk. Mat. Zh., 36:6 (1995),  1392–1398  mathnet  mathscinet  zmath; Siberian Math. J., 36:6 (1995), 1210–1216  isi
1994
6. A. M. Stokolos, “On the strong differentiation of integrals of functions from Hölder classes”, Mat. Zametki, 55:1 (1994),  84–104  mathnet  mathscinet  zmath; Math. Notes, 55:1 (1994), 57–70  isi
1985
7. A. M. Stokolos, “Differentiation of the integrals of equimeasurable functions”, Mat. Zametki, 37:5 (1985),  667–675  mathnet  mathscinet  zmath; Math. Notes, 37:5 (1985), 364–368  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021